| Catalog Number |
07027273190 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The investigation is ongoing.
Event or Problem Description
The initial reporter stated they received discrepant results for three patient samples tested with elecsys ferritin on a cobas e 801 analytical unit.The first sample initially resulted in a ferritin value of 4.46 ng/ml.The sample was repeated twice, resulting in values of 96.7 ng/ml and 100 ng/ml.The second sample initially resulted in a ferritin value of 0.500 ng/ml.The sample was repeated twice, resulting in values of 7.03 ng/ml and 7.63 ng/ml.The third sample initially resulted in a ferritin value of 0.863 ng/ml.The sample was repeated twice, resulting in values of 13.2 ng/ml and 14.2 ng/ml.
Additional Manufacturer Narrative
The calibration and control data were acceptable.The last calibration was performed on 27-sep-2023.The investigation could not identify a product problem.The cause of the event could not be determined.